On stable commutator length in hyperelliptic mapping class groups

Danny Calegari, Naoyuki Monden, Masatoshi Sato

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

We give a new upper bound on the stable commutator length of Dehn twists in hyperelliptic mapping class groups and determine the stable commutator length of some elements. We also calculate values and the defects of homogeneous quasimorphisms derived from ω-signatures and show that they are linearly independent in the mapping class groups of pointed 2-spheres when the number of points is small.

Original languageEnglish
Pages (from-to)323-351
Number of pages29
JournalPacific Journal of Mathematics
Volume272
Issue number2
DOIs
Publication statusPublished - Jan 1 2014
Externally publishedYes

    Fingerprint

Keywords

  • Mapping class groups
  • Stable commutator length

ASJC Scopus subject areas

  • Mathematics(all)

Cite this